[ Follow Ups ] [ Post Followup ] [ The Neurology Forum ] [ FAQ ]
Posted by CCF MD on October 01, 1997 at 15:12:54:
In Reply to: Buspirone HCI and Parkinson Disease posted by Susie on September 30, 1997 at 17:42:30:
: I have Parkinsons, my Dr. prescribed Buspirone HCI for stress and nervousness. My Neurologist, a parkinson specialist approved my taking buspirone. I then read that it could cause tremours and parkinson patients probably shouldn't take it. What are your feelings? I would appreciate your opionion. Thank you.
Theses are questions you really need to ask the doctor who is RX the mediation. We do not know the exact mechanism
of action of buspar but in our movement disorders clinics Parkinsons diease
is not a contraindication to it's use. If your symptoms are worse on the medication then stop it.
This information is provided for general medical education purposes only. Please consult
your physician for diagnostic and treatemtn options of your specific medical condition.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.